# SDR CALA2019032900490

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 63,429 hours, 20,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OR FUMES IN CABIN, SOURCE UNKNOWN. SMOKE SMELL APPROACHING DESCENT POINT. SMELL WAS NORMAL AFTER 5 MIN. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN. PLEASE EVALUATE AND CONTACT UA TOMC. MAC METER INITIATED FOR WITH VENDOR. MAC RELATED WORK ORDER 000000001844201 AND PRTR PERFORMED INSP IN REF WITH AMM 05-51-26-800-801C1. CREW ADVISED ODOR WAS ELECTRICAL AND DISSIPATED QUICKLY ON DESCENT. NO FURTHER REPORTS IN THE FWD CABIN. NO PREVIOUS HISTORY & UNABLE TO RECREATE ODOR WITH OPS CHKS IFE SYS, PACKS, LIGHTS, OVENS, GALLEY EQUIP, & INSEAT PWR. NO FURTHER ACTION NECESSARY AT THIS TIME.
